A member asked:

Had diarrhea in punta cana, now haven't had a bm without the help of miralax/senna tablets. mucus in my stool as well. worried i could have parasites.

A doctor has provided 1 answer
Dr. Martin Fried answered

Specializes in Nutrition

Usually parasites continue to give diarrhea until treated. They do should not cause constipation. However, you can have your md send a stool sample. Post infectious constipation can occur when the bowels are sluggish after a bout of infection and they do return to normal over time.

Answered Oct 9, 2013

4.8k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...